# SDR ASOA20130414030

- Difficulty date: April 14, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131114
- Part serial: 05074H3536
- Condition: Cracked
- Location: Cockpit
- Part time: 23,426 hours, 13,303 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE F/O WINDSHIELD CRACKED INTO SPIDER WEB FORM AT 13,000.  ACFT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE F/O`S WINDSHIELD.  OPS CHECKS WERE GOOD.
